# SDR BB05066

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN-ROUTE, THE MID LAV SMOKE DETECTOR BEGAN TO ALARM DURING FLIGHT.  THE CABIN CREW NOTED A LIGHT HAZE THROUGHOUT THE CABIN.  THE FLIGHT CREW SHUT DOWN THE LT PACK AND CONTINUED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
